# SDR FDEA2018082322170

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,717 hours, 26,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 108313
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A DAILY CHECK,  FOUND THE L1 DOOR INTERIOR EMERGENCY  LIGHT WAS NOT WORKING WITH THE COCKPIT SWITCH OR TEST PB.  REPLACED THE POWER SUPPLY IAW AMM 33-51-07-2.  OPS CHECKED THE  EMERGENCY LIGHTS,   NORMAL.
